# SDR CALA2021100601793

- Difficulty date: October 5, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 76,869 hours, 17,279 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: None
- Part number: 311T311044
- Condition: None
- Location: Sta185
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-54-3-7024 - NO.1 PYLON STA185 UPPER SPAR WEB FOUND CRACKED AT LH ELECT BUNDLE CUTOUT POSITION TRANSFER REF NR LP9130922 AND ORIGINATED BY EMP V896810 RII INSPECTED BY HX126723 ADD EMP:V896826 NO.1 PYLON NAC STA185 UPPER SPAR WEB LH ELECT BUNDLE NO.1 PYLON NAC STA185 UPPER SPAR WEB REPAIR IS MAJOR CUTOUT PERMANENT REPAIRED (CAT A) AS PER SRM54-53-02-2R-2 REPAIR REPAIR 2 FIG.201 WORK ACCOMPLISHED BY MECHANIC V897545 ADD EMP:V896853 INSPECTED BY V896853 ADD EMP:V896853 NO.1 PYLON NAC STA185 UPPER SPAR WEB LH ELECT BUNDLE CUTOUT PERMANENT REPAIRED (CAT A) AS PER SRM54-53-02-2R-2 REPAIR 2 FIG.201 WORK ACCOMPLISHED BY MECHANIC V897545 INSPECTED BY V896853 ADD EMP:V896853 RII INSPECTED BY HX126723
